Inverse pityriasis rosea secondary to COVID-19 vaccination

This article was originally published here

Proc (Bayl Univ Med Cent). 2022 Mar 9;35(3):342-343. doi: 10.1080/08998280.2022.2044742. eCollection 2022.

ABSTRACT

A 56-year-old woman presented for evaluation of a pruritic rash with associated body aches, fever, and chills that first appeared about 1 week after Johnson and Johnson COVID-19 vaccination. The rash initially presented as one lesion on her left breast that then spread to her face and groin. Based on clinical presentation, dermoscopic findings, and histopathological examination, a diagnosis of inverse pityriasis rosea was made. Although the exact pathogenesis of pityriasis rosea remains unknown, current evidence suggests that the inflammatory reaction to infectious agents, vaccines, certain drugs, or reactivation of herpesvirus 6 and 7 are possible etiologies.

PMID:35518792 | PMC:PMC9037553 | DOI:10.1080/08998280.2022.2044742


Read more here: Source link